MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET; UNIT, PHACOFRAGMENTATION

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET; UNIT, PHACOFRAGMENTATION
Catalog Number 8065750914
Medical Device Problem Codes Break (1069); Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A surgeon reported that interface of the tube broke during vitrectomy surgery.The surgery was completed after replacing the product with another one.There was no patient harm.
 
Additional Manufacturer Narrative
Upon further review of the file, reporting interface of the tube broke during vitrectomy surgery was not to be considered a reportable malfunction because a serious injury had not occurred and it was not likely that a recurrence would result in serious injury.The event was only related to component broken.No further reports will be scheduled under mfg.Report number 1644019-2024-00957.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Upon further review of the file, reporting interface of the tube broke during vitrectomy surgery was not to be considered a reportable malfunction because a serious injury had not occurred and it was not likely that a recurrence would result in serious injury.The event was only related to component broken.

Brand Name
CONSTELLATION VISION SYSTEM, ACCESSORY, INFUSION TUBING SET
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19266118
Report Number1644019-2024-00957
Device Sequence Number6949739
Product Code HQC
UDI-Device Identifier00380657509140
UDI-Public(01)00380657509140(17)250930(11)231002(10)1681AE(21)NA
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number8065750914
Device Lot Number1681AE
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date09/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown